Jump to content

Search the Community

Showing results for tags 'swallowing'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 2 results

  1. Swallowing and throat problems

    Hi, I've been taking Teva generic fluoxotine and for 3 months now have had problems feeling like there's a lump in my throat, inability to cry, dry mouth and neck pains. I was thinking it had more to do with a possible Epstein Barr infection - could these though be the side-effects of this drug? And if so, is there an antidote that I could use now? I'm ready to get off this drug any second if it's causing this much havoc with my glands. Thanks for any insight!
  2. Hello, Since around 4 weeks I have a new symptom, which seems to be wd related. It began with a sensitive larynx (pain when touching it) and now slight pains and weird feelings move around my throat mostly below the larynx and they come and go, not being there permanently. I haven't been to the doctor, yet, even though I should have it checked out. But it is just weird for it isn't similar to any illness I know about (problems with the thyroid, throat infection, cancer etc). Did anyone ever experience something like that in wd? (Results of bloodworks and thyroid will be in on Monday next week)
×

Important Information

By using this site, you agree to our Terms of Use.